Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 43, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Nov 11, 2021, 3:30 PM CST. It took effect at Nov 12, 2021, 9:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2021, 3:30 PM CST (21:30 UTC)
- In effect from
- Nov 12, 2021, 9:00 PM CST
- Expired
- Nov 13, 2021, 9:00 PM CST
- In force
- 24 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
874 WHUS74 KLIX 112130 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 330 PM CST Thu Nov 11 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-120530- /O.NEW.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 330 PM CST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM FRIDAY TO 9 PM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From 9 PM Friday to 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
802 WHUS74 KLIX 120349 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 949 PM CST Thu Nov 11 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-121200- /O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 949 PM CST Thu Nov 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM FRIDAY TO 9 PM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 10 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...From 9 PM Friday to 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
160 WHUS74 KLIX 120942 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 342 AM CST Fri Nov 12 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-121745- /O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 342 AM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...From 9 PM Friday to 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TD
826 WHUS74 KLIX 121607 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1007 AM CST Fri Nov 12 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-130015- /O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 1007 AM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...From 9 PM Friday to 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
496 WHUS74 KLIX 122050 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 250 PM CST Fri Nov 12 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-130500- /O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 250 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST SATURDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...From 9 PM Friday to 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
059 WHUS74 KLIX 130301 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 901 PM CST Fri Nov 12 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-131115- /O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 901 PM CST Fri Nov 12 2021 ...SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM CST SATURDAY... * WHAT...Northwest to north winds 20 to 30 kt with a few gusts up to 40 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 10 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
315 WHUS74 KLIX 130914 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 314 AM CST Sat Nov 13 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-131715- /O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 314 AM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest to north winds 20 to 30 kt with a few gusts up to 35 to 40 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
504 WHUS74 KLIX 131527 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 927 AM CST Sat Nov 13 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-132330- /O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 927 AM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest to north winds 20 to 30 kt with a few gusts up to 35 to 40 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
236 WHUS74 KLIX 132045 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 245 PM CST Sat Nov 13 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-140300- /O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 245 PM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest to north winds 20 to 30 kt with a few gusts up to 35 to 40 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft expected, mainly over the outer open waters. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 9 PM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
893 WHUS74 KLIX 140312 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 912 PM CST Sat Nov 13 2021 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-140415- /O.EXP.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/ Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 912 PM CST Sat Nov 13 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... North winds have subsided to around 15 knots this evening over most of the coastal waters. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 5:50 AM CST, 9 hours 40 minutes earlier.
Area forecast discussion, Nov 11, 5:50 AM CST, 9 hours 40 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 550 AM CST Thu Nov 11 2021 .LATE MORNING UPDATE... Updated for 18z aviation discussion. && .AVIATION... VFR conditions are expected through the period. A few VCSH will linger through around 20Z today. Otherwise...skies will remain mostly SCT to BKN through 00Z then becoming SKC overnight. && .PREV DISCUSSION... /issued 507 AM CST Thu Nov 11 2021/ SHORT TERM (Today/Veterans Day through Saturday)... A potent low pressure system at both the surface and aloft will rotate through the northern Plains and upper Mississippi valley today through Friday. A potent shortwave trough extending south from the low will continue to push east to northeast through the Arklatex, lower Mississippi Valley and Ohio/Tennessee Valleys today with the associated cold front pushing into the northwest portion of the forecast area this afternoon. The strongest mid level forcing with this system will be passing north of our region, and the general weakening trend and decrease in thunderstorm coverage should continue as the associated line of convection moves through the forecast area today and early tonight. There will still be enough moisture, instability and forcing to support scattered to numerous showers and isolated thunderstorms that should gradually decrease in coverage as they approach eastern and southernmost coastal areas this afternoon. Some showers will linger across mainly the Mississippi Gulf coast area early tonight then mainly offshore in the later evening and overnight hours. The cold front will continue to move through coastal areas and offshore waters tonight, however the cold air advection from this front will be fairly weak through this evening, so temperatures are expected to be on the warm side today with highs ranging from the mid 70s to around 80, and tonight's temperatures will fall fairly slowly initially this evening, but then steadily drop overnight to the mid to upper 40s north to mid to upper 50s south. A secondary and potent shortwave trough will move southeast into the base of the larger scale mid/upper trough over our region Friday night into Saturday morning. This will bring a stronger, reinforcing cold front through the forecast area Friday night. The initial front will have enough dry air that this second system is not expected to produce any rain except over offshore coastal waters Friday and Friday night. There will be ample sunshine on Friday to allow another mild to warm day with highs expected to reach the mid 70s in most areas. A turn to colder weather will definitely be felt going through Friday night into Saturday and Saturday night. Lows Friday night 40s to lower 50s, highs Saturday upper 50s to lower 60s with an extra chill from the gusty north wind, then Saturday night lows dropping to the coldest of the season thus far - in the mid 30s to lower 40s in most areas except the warmer marine influenced portions of the south shore of the lakes and immediate southeast Louisiana coast. 22/TD LONG TERM (Sunday through Thursday)... For the first part of the forecast period a long wave trough continues to dominate the eastern US, meanwhile at the surface high pressure will be in control of the area through Monday. Lows on Sunday and Monday are trending on the lower end of guidance, and are adjusted down on the river drainages. With all the cold and dry air, the PoPs do remain very low and stay that way through the forecast period. The pattern transitions into more zonal flow on Tuesday and Wednesday, however this is not expected to last long. The thermal ridge axis does shift east at the 925mb level and the winds shift from the south, allowing temps to warm up a bit. As we move into the Wednesday and Thursday time frame, another front begins to move in from the Great Plains. While this will be beyond our forecast period, there is some disagreement on the placement of the upper level trough between the GFS and ECMWF. As that time frame gets closer and the models get into more agreement, the forecast will be adjusted. -21/KWO... AVIATION... VFR conditions expected the remainder of the overnight. Showers are expected as the front passes through today, beginning 16z for western sites and later for eastern sites. Some embedded TSRA is possible for some locations. After the front passes through, winds are expect to shift from the north. -21/KWO MARINE... Generally lighter southwest to west winds around 10 knots or less are expected today ahead a cold front that will move through tonight. This front is expected to shift winds to northwest to north at speeds near 15 knots or slightly higher after midnight. Seas are expected to mostly be 1 to 3 feet. Some showers and possibly an isolated thunderstorm will precede the cold front this afternoon into tonight. Winds will decrease in speed through the day on Friday with some variability in direction before the next stronger cold front moves through Friday night. This front and the associated cold air is expected to cause north winds to increase to 15 to 20 knots after midnight Friday night and around 20 knots Saturday morning with Small Craft Advisory conditions likely as seas over much of the coastal waters build to 5 to 8 feet. Conditions are expected to gradually improve with diminishing winds and seas Saturday afternoon through Sunday. A cycling up of winds from 10 knots or less to 10 to 15 knots late Sunday night through Monday and Monday night is expected while winds come around to easterly as high pressure moves to the east over the southeast U.S. 22/TD && .PRELIMINARY POINT TEMPS/POPS... MCB 75 48 74 43 / 70 0 0 0 BTR 76 49 75 45 / 80 0 0 0 ASD 80 51 76 47 / 60 20 0 0 MSY 80 58 74 52 / 60 10 0 0 GPT 77 54 74 48 / 50 40 0 0 PQL 78 52 74 47 / 40 40 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.